# SDR CALA2013111993046

- Difficulty date: November 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 51,572 hours, 20,482 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 66642870
- Part serial: 4
- Condition: Faulted
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHRONIC RIGHT WINDOW HEAT.   ACCOMPLISHED RESISTANCE CHECK,  FOUND BETWEEN LIMITS ALSO ACCOMPLISHED RESISTANCE CHECK OF WINDSHIELD SENSORS BETWEEN LIMITS REPLACED NR 2 WINDSHIELD HEAT CONTROLLER. ACCOMPLISHED OPS TEST,  NO MESSAGES ON ECAM OR CFDS TEST OKAY.
